# SDR 04321626

- Difficulty date: November 16, 2004
- Submitted: November 18, 2004
- Operation: Air carrier
- Aircraft: N626BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7225
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

EVENT SUMMARY STATES THAT 1888 IAD-CRW ON 626BR HAS DECLARED AN EMERGENCY AND RETURNED TO THE FIELD FOR MX.  SMOKE IN THE CABIN.  REMOVED AND REPLACED BOTH WATER SEPARATER COALESCER BAGS REF 21-51-13.  PERFORMED GROUND RUNS.  NO FURTHER DEFECTS NOTED REF 21-51-00.
